# SDR SWAA202202146182

- Difficulty date: May 16, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 34,656 hours, 20,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 500d-526
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: #1 SEAT TRACK HAS WEAR MARKS ON INSIDE OF TRACK AND ON CROWN MARKED FROM STA.500D+8 TO STA.526 / REMOVED DAMAGED SECTION OF TRACK FROM 500C +10 TO 521. REPAIRED IAW SRM 53-00-52-2R-4 AND EA#1-A53-11779.
